Qiudong Wang: Difference between revisions

From Wikipedia, the free encyclopedia
Content deleted Content added
add portal
m →‎top: replaced: Professor → professor
Line 2: Line 2:
{{family name hatnote|[[Wang (surname)|Wang]]|lang=Chinese}}
{{family name hatnote|[[Wang (surname)|Wang]]|lang=Chinese}}


'''Qiudong Wang''' is a Professor at the Department of Mathematics, the [[University of Arizona]]. In 1982 he received a [[Bachelor of Science|B.S.]] at [[Nanjing University]] and in 1994 a [[Doctor of Philosophy|Ph.D.]] at the [[University of Cincinnati]].<ref>''[http://math.arizona.edu/~dwang/ Home page of Qiudong Wang]'' ([[University of Arizona]], retrieved on 2007-05-05)</ref>
'''Qiudong Wang''' is a professor at the Department of Mathematics, the [[University of Arizona]]. In 1982 he received a [[Bachelor of Science|B.S.]] at [[Nanjing University]] and in 1994 a [[Doctor of Philosophy|Ph.D.]] at the [[University of Cincinnati]].<ref>''[http://math.arizona.edu/~dwang/ Home page of Qiudong Wang]'' ([[University of Arizona]], retrieved on 2007-05-05)</ref>


Wang is best known for his 1991 paper ''The global solution of the [[n-body problem]]'',<ref>{{citation
Wang is best known for his 1991 paper ''The global solution of the [[n-body problem]]'',<ref>{{citation

Revision as of 22:27, 17 November 2022

Qiudong Wang is a professor at the Department of Mathematics, the University of Arizona. In 1982 he received a B.S. at Nanjing University and in 1994 a Ph.D. at the University of Cincinnati.[1]

Wang is best known for his 1991 paper The global solution of the n-body problem,[2] in which he generalised Karl F. Sundman's results from 1912 to a system of more than three bodies. However, L. K. Babadzanjanz claims to have made the same generalization earlier, in 1979.[3][4]

References

  1. ^ Home page of Qiudong Wang (University of Arizona, retrieved on 2007-05-05)
  2. ^ Wang, Qiu Dong (1991), "The global solution of the n-body problem", Celestial Mechanics and Dynamical Astronomy, 50 (1): 73–88, Bibcode:1991CeMDA..50...73W, doi:10.1007/BF00048987, MR 1117788, S2CID 118132097.
  3. ^ Babadzanjanz, L. K. (1979), "Existence of the continuations in the N-body problem", Celestial Mechanics, 20 (1): 43–57, Bibcode:1979CeMec..20...43B, doi:10.1007/BF01236607, MR 0538663, S2CID 120358878.
  4. ^ Babadzanjanz, L. K. (1993), "On the global solution of the N-body problem", Celestial Mechanics and Dynamical Astronomy, 56 (3): 427–449, Bibcode:1993CeMDA..56..427B, doi:10.1007/BF00691812, MR 1225892, S2CID 120617936.